Diaper rash from my seton.... Please help ME how do i know if this is YEAST?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

frogeleita
Regular Member


Date Joined Jul 2009
Total Posts : 342
   Posted 8/28/2009 5:16 PM (GMT -7)   
what should i use and how can i do this..so i don't touch my incision or plug up my seton drain? vaseline, baby powder, desitin?...its strange too..its like i am irritated not from what is draining..it never touches that area...i am having a reaction to the seton itself..can it get any funner than this?
please help me...what do i do..nothing...yeast infection creme..its red..bumpy...and all over


 crohns/colitis/lupus/hyperthyroidism-seton fistula pentasa prednisone cipro flagyl vicodin Ultra

waiting on Remicade

Post Edited (frogeleita) : 8/30/2009 9:41:49 PM (GMT-6)


ivy6
Elite Member


Date Joined Sep 2005
Total Posts : 10404
   Posted 8/28/2009 5:30 PM (GMT -7)   
Are you sure you're reacting to the seton itself?

A few irritation tips:

* wash regularly: squirty bottle, bidet, sitz bath, whatever
* a splash of white vinegar in your washing water might help
* f/c's advice: keep a piece of gauze (or, like me, use toilet paper) against your wound to catch the gloop before it irritates your skin
* nappy rash cream

Also, you might like to check out some of the other "lifestyle" tips in the fistulas thread in my sig.

all the best,

Ivy.
Co-Moderator Crohn's Forum.

Medications for Crohn's ~~ Diet and Nutritional Therapy for Crohn's ~~ Dealing with Abscesses and Fistulae ~~


frogeleita
Regular Member


Date Joined Jul 2009
Total Posts : 342
   Posted 8/28/2009 5:37 PM (GMT -7)   
i am 100% sure..its the seton itself..the drainage never even touches that area at all..and i have already tried mostly everything...thank god i only have a few more days with this seton..what is this thing made out of..i know he calls it the rubber one..but it is plastic...or does anyone know what it is actually made of

 crohns/colitis/lupus/hyperthyroidism-seton fistula pentasa prednisone cipro flagyl vicodin Ultra

waiting on Remicade


ivy6
Elite Member


Date Joined Sep 2005
Total Posts : 10404
   Posted 8/28/2009 5:44 PM (GMT -7)   
Hmmm. Maybe you have an allergy they don't know about?

Is it possible you're feeling residual tenderness from the abscess?
Co-Moderator Crohn's Forum.

Medications for Crohn's ~~ Diet and Nutritional Therapy for Crohn's ~~ Dealing with Abscesses and Fistulae ~~


frogeleita
Regular Member


Date Joined Jul 2009
Total Posts : 342
   Posted 8/28/2009 5:50 PM (GMT -7)   
well i am allergic to latex..i told them that..is this thing latex? Because latex is a rubber and if this thing is the "rubber one"..what exactly does that mean..maybe thats why i am bleeding from the rectum?

 crohns/colitis/lupus/hyperthyroidism-seton fistula pentasa prednisone cipro flagyl vicodin Ultra

waiting on Remicade


frogeleita
Regular Member


Date Joined Jul 2009
Total Posts : 342
   Posted 8/28/2009 5:50 PM (GMT -7)   
The abscess drained nicely..its totally gone..i can tell..

 crohns/colitis/lupus/hyperthyroidism-seton fistula pentasa prednisone cipro flagyl vicodin Ultra

waiting on Remicade


frogeleita
Regular Member


Date Joined Jul 2009
Total Posts : 342
   Posted 8/30/2009 8:52 PM (GMT -7)   
Okay its draining again..i need some help please..someone tell me how to tell if it is yeast...

 crohns/colitis/lupus/hyperthyroidism-seton fistula pentasa prednisone cipro flagyl vicodin Ultra

waiting on Remicade


Keeper
Veteran Member


Date Joined Jun 2008
Total Posts : 1058
   Posted 8/30/2009 9:40 PM (GMT -7)   
It isn't easy to tell, but given the bacterial nature of the drainage, it is more likely to be bacteria causing it. Red bumps sounds a bit like as allergic reaction, but it can also be bacterial or yeast. Given the environment, my first impulse would be some kind of folliculitis (see:Wikipedia. The usual treatment for that would be an antibiotic cream like Bactroban (mupirocin), but I think that it requires a prescription. It also may interfere with your drainage. You might be best off to ask your doctor. Your PCP should be able to help you if your GI is hard to get in to see.

frogeleita
Regular Member


Date Joined Jul 2009
Total Posts : 342
   Posted 8/30/2009 10:21 PM (GMT -7)   
Thank you keeper..i think it is an allergic reaction..but with a bacterial aspect to it..thank god this seton is getting changed...to the silk string one..on Tuesday ..day surgery...i am going to tell them about the rash...and tell them i need something..its spreading..

 crohns/colitis/lupus/hyperthyroidism-seton fistula pentasa prednisone cipro flagyl vicodin Ultra

waiting on Remicade

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 11:59 PM (GMT -7)
There are a total of 2,731,977 posts in 300,977 threads.
View Active Threads


Who's Online
This forum has 151141 registered members. Please welcome our newest member, LydiaLoftis.
206 Guest(s), 2 Registered Member(s) are currently online.  Details
Girlie, gitane44


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer